# SDR AALA20120307005

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 68,443 hours, 36,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP SHEET CRACKED INBOARD SIDE OF CUSP LIGHTENING HOLE AT STATION NUMBER 219 LEFT UNDERNEATH NUMBER 1 SEAT TRACK.  INSTALLED NEW CUSP SHEET AS PER AARD 51-10-00-5.
